A Note on Multistep Methods and Attracting Sets of Dynamical Systems.
Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 667-674
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
discrete time dynamical system, uniformly asymptotically stable attractor, Lyapunov function, stability, multistep methods
@article{NUMA_1989__56_2-3_133420,
author = {J. Lorenz and P.E. Kloeden},
title = {A {Note} on {Multistep} {Methods} and {Attracting} {Sets} of {Dynamical} {Systems.}},
journal = {Numerische Mathematik},
pages = {667--674},
year = {1989},
volume = {56},
number = {2-3},
zbl = {0668.65059},
url = {http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133420/}
}
J. Lorenz; P.E. Kloeden. A Note on Multistep Methods and Attracting Sets of Dynamical Systems.. Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 667-674. http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133420/